Jump to ContentJump to Main Navigation
Show Summary Details
More options …

The International Journal of Biostatistics

Ed. by Chambaz, Antoine / Hubbard, Alan E. / van der Laan, Mark J.

2 Issues per year

IMPACT FACTOR 2017: 0.840
5-year IMPACT FACTOR: 1.000

CiteScore 2017: 0.97

SCImago Journal Rank (SJR) 2017: 1.150
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2016: 0.09

See all formats and pricing
More options …

Estimation and Asymptotic Theory for Transition Probabilities in Markov Renewal Multi-State Models

Cristian Spitoni / Marion Verduijn / Hein Putter
Published Online: 2012-08-07 | DOI: https://doi.org/10.1515/1557-4679.1375


In this paper we discuss estimation of transition probabilities for semi–Markov multi–state models. Non–parametric and semi–parametric estimators of the transition probabilities for a large class of models (forward going models) are proposed. Large sample theory is derived using the functional delta method and the use of resampling is proposed to derive confidence bands for the transition probabilities. The last part of the paper concerns the presentation of the main ideas of the R implementation of the proposed estimators, and data from a renal replacement study are used to illustrate the behavior of the estimators proposed.

This article offers supplementary material which is provided at the end of the article.

Keywords: functional delta–method; semi–markov processes; survival analysis

About the article

Published Online: 2012-08-07

Citation Information: The International Journal of Biostatistics, Volume 8, Issue 1, ISSN (Online) 1557-4679, DOI: https://doi.org/10.1515/1557-4679.1375.

Export Citation

©2012 Walter de Gruyter GmbH & Co. KG, Berlin/Boston.Get Permission

Supplementary Article Materials

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hein Putter and Cristian Spitoni
Statistical Methods in Medical Research, 2016, Page 096228021667449
Qi Cao, Erik Buskens, Talitha Feenstra, Tiny Jaarsma, Hans Hillege, and Douwe Postmus
Medical Decision Making, 2016, Volume 36, Number 1, Page 59
Laetitia Huiart, Cyril Ferdynus, Sophie Dell'Aniello, Naciba Bakiri, Roch Giorgi, and Samy Suissa
Pharmacoepidemiology and Drug Safety, 2014, Page n/a
Davide Paolo Bernasconi, Paola Rebora, Simona Iacobelli, Maria Grazia Valsecchi, and Laura Antolini
Statistics in Medicine, 2016, Volume 35, Number 7, Page 1032
Jacobo de Uña-Álvarez and Luís Meira-Machado
Biometrics, 2015, Volume 71, Number 2, Page 364
Jan Beyersmann and Hein Putter
Demographic Research, 2014, Volume 30, Page 1681

Comments (0)

Please log in or register to comment.
Log in